# SDR CKSA97031

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5644011
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION CENTER WING RBL 45 TRANSVERSE FLOORBEAM LOWER ANGLE CORRODED APPROXIMATELY FS 857.  REPAIRED IAW DC8 SRM 51-1-8 EA 97-006A AIA/E/2375.  CORROSION TASK CARD NUMBER 277L/R-0551.  NON-ROUTINE TASK CARD NUMBER 83098.
